# SDR FDEA202305160878

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREA ABOVE CTR WING CORROSION AT NUTPLATES UNDER PANEL 241MAF ACCOMPLISHED FEDEX EA# F-5310-T0374303 : FUSELAGE - FUSELAGE - MAINFRAME -   LONGITUDINAL FLOR BEAM, STA 1015,BL0, CORROSION
